# SDR UPS06446891

- Difficulty date: May 13, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65B066421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2350 LBL 10 TO 40 HAT SECTION FLANGE FOUND CORRODED.  CORRORION BLEND OUT 0.032" X 1" X 10" EXCEED SRM LIMIT.  HAT SECTION REPLACED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
